# SDR ASAA2018061725120

- Difficulty date: June 17, 2018
- Submitted: June 19, 2018
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 20,982 hours, 6,910 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Connector
- Condition: Dirty
- Location: Start Valve
- Part time: 20,998 hours, 6,916 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FOLLOWING ENGINE NR 2 START AND STARTER CUT-OUT, ENGINE NR 2 START VALVE OPEN LIGHT BEGAN FLASHING PRIOR TO STARTING ENGINE NR 1. GROUNDED - YES. REMOVED CLEANED AND REINSTALLED CONNECTOR FROM START VALVE PER FIM 80-07 TASK 809. PERFORMED ENGINE START OPS CHECK OK.
